# SDR GLBA2001201

- Difficulty date: September 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,156 hours, 30,198 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL QUANTITY WIRES CHAFED ON FUEL VENT LINE (TUBE) AT RIB NR 20.
